Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Taking seroquel and celexa. Feeling cold, having crazy dreams and burning in chest and upper arms. Could I take half seroquel pill?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1649 Questions
After 8 years on seroquel and celexa, I went cold XXXXXXX and eliminated seroquel in mid XXXXXXX I continued to take celexa.

Just last night, I took ONE seroquel 25mg and I had a horrible night with crazy dreams and burning in my chest and upper arms all night. I woke up very tired. I'm afraid to take a pill tonight for fear of it happening again. Do you think I could take a half seroquel pill

Posted Thu, 19 Sep 2013 in General Health
Answered by Dr. Lohit K 3 hours later
Brief Answer:
Stop Seroquel.Consult your doctor before restartin

Detailed Answer:

Thanks for using XXXXXXX

What was the reason for restarting the medicine? I am assuming that you were doing well without this drug. Since you got all these symptoms after restarting Seroquel, I advice you to stop taking the drug for now.

Seroquel at different dose acts on different receptor systems in the body. So the dose should be titrated based on your current health status and the response. So I advice you to better consult your treating doctor once before restarting this drug.

Continue Celexa.

Hope this answered your query. Feel free to ask if any related query and I will be glad to answer them.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor